×

0-1-sequences of Toeplitz type. (English) Zbl 0195.52703


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gottschalk, W., Almost periodic points with respect to transformation semigroups, Ann. of Math., II. Ser., 47, 762-766 (1946) · Zbl 0063.01713
[2] Hahn, F.; Katznelson, Y., On the entropy of uniquely ergodic transformations, Trans. Amer. math. Soc., 126, 335-360 (1967) · Zbl 0191.21502
[3] Jacobs, K.: Systèmes dynamiques Riemanniens (à paraÎtre). · Zbl 0212.08403
[4] Kakutani, S., Ergodic theory of shift transformations, Proc. V. Berkeley Sympos. math. Statist. Probab. II, 2, 405-414 (1967) · Zbl 0217.38004
[5] Keane, M., Generalized Morse sequences, Z. Wahrscheinlichkeitstheorie verw. Geb., 10, 335-353 (1968) · Zbl 0162.07201
[6] Oxtoby, J. C., Ergodic sets, Bull. Amer. math. Soc., 58, 116-136 (1952) · Zbl 0046.11504
[7] Toeplitz, O., Beispiele zur Theorie der fastperiodischen Funktionen, Math. Ann., 98, 281-295 (1928)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.